Czechoslovak Mathematical Journal

, Volume 61, Issue 4, pp 901–908 | Cite as

Some characterizations of weakly compact operator on Banach lattices



We establish necessary and sufficient conditions under which each operator between Banach lattices is weakly compact and we give some consequences.


weakly compact operator order continuous norm KB-space 

MSC 2010

46A40 46B40 46B42 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Ch. D. Aliprantis, O. Burkinshaw: Positive Operators. Reprint of the 1985 original. Springer, Berlin, 2006.MATHGoogle Scholar
  2. [2]
    B. Aqzzouz, R. Nouira, L. Zraoula: About positive Dunford-Pettis operators on Banach lattices. J. Math. Anal. Appl. 324 (2006), 49–59.MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    B. Aqzzouz, A. Elbour: On the weak compactness of b-weakly compact operators. Positivity 14 (2010), 75–81.MathSciNetMATHCrossRefGoogle Scholar
  4. [4]
    B. Aqzzouz, A. Elbour, J. Hmichane: Some properties of the class of positive Dunford-Pettis operators. J. Math. Anal. Appl. 354 (2009), 295–300.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    H. H. Schaefer: Banach Lattices and Positive Operators. Die Grundlehren der mathematischen Wissenschaften 215, Springer-Verlag, Berlin and New York, 1974.MATHGoogle Scholar
  6. [6]
    P. Meyer-Nieberg: Banach lattices. Universitext. Springer-Verlag, Berlin, 1991.MATHCrossRefGoogle Scholar
  7. [7]
    A. W. Wickstead: Converses for the Dodds-Fremlin and Kalton-Saab theorems. Math. Proc. Camb. Philos. Soc. 120 (1996), 175–179.MathSciNetMATHCrossRefGoogle Scholar
  8. [8]
    W. Wnuk: Some characterizations of Banach lattices with the Schur property. Congress on Functional Analysis (Madrid, 1988). Rev. Mat. Univ. Complutense Madr. 2, No. Suppl., (1989), 217–224.Google Scholar
  9. [9]
    A. C. Zaanen: Riesz Spaces II. North-Holland Mathematical Library 30, Amsterdam-New York-Oxford, North-Holland Publishing Company, 1983.MATHGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2011

Authors and Affiliations

  1. 1.Département d’Economie, Faculté des Sciences Economiques, Juridiques et SocialesUniversité Mohammed V-SouissiSalaAljadidaMorocco
  2. 2.Département de Mathématiques, Faculté des SciencesUniversité Ibn TofailKénitraMorocco

Personalised recommendations